ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Multipliers Of Segal Algebras And Related Classes On The Real Line

Poornima, S (1980) Multipliers Of Segal Algebras And Related Classes On The Real Line. In: Indian Journal Of Pure & Applied Mathematics, 12 (5). pp. 566-579.

[img] PDF
full_text_5.pdf - Published Version
Restricted to Registered users only

Download (486Kb) | Request a copy
Item Type: Journal Article
Additional Information: Copyright of this article belongs to Indian Nat Sci Acad.
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 04 Jan 2010 08:00
Last Modified: 19 Sep 2010 05:46
URI: http://eprints.iisc.ernet.in/id/eprint/23685

Actions (login required)

View Item View Item